# SDR SWAA2024013034684

- Difficulty date: December 22, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 65,073 hours, 38,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231XF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] FABRICATED FLOOR PANEL 231XF IAW SRM 53-00-50-2R-0 PARA 1. A. NOTE: AND DRAWING 144A5810 ID 0126;[02] VERIFIED JOB COMPLETE AND MEASUREMENT TABLE
